# SDR COMA9560573

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Defective
- Location: Nr 2
- Part time: 5,295 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YAW DAMPER NR 2 WILL NOT STAY ON LINE.  REPLACED THE NR 2 YAW DAMPER SUL4000.
